# SDR FOTR2019813419

- Difficulty date: November 30, 2010
- Submitted: November 30, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) CORROSION ON LOWER FLANGE OF INTERCOSTAL AT BS700 BETWEEN STR 28R - 27R. REMOVED INTERCOSTAL AT STA 700 BETWEEN STR 28R AND 27R IAW SRM 51-30-2. FABRICATED INTERCOSTAL FROM 7075-T6 .032" PO 90010274 DIM 19.5" X 8.5" IAW SRM 53-10-2 FIG 3, SRM 51-20-1 FIG 3, 51-30-5. TREATED AND PRIMED IAW SRM 51-10-2 INSTALLED NEW INTERCOSTAL AT STA 700 BETWEEN STR 28R & 27R IAW SRM 51-30-2.
